| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported following an intraocular lens (iol) implant procedure, the patient experienced blurry vision.Patient felt vision was worse than before surgery.Doctor found patient to have residual refractive error with posterior capsular haze.It was reported that iris repair was performed and the lens was explained.The lens was replaced with non-company product.There was no patient harm and patient was not hospitalized as a result of this event.Additional information was requested, but further no information was available.
Additional Manufacturer Narrative
The lens was retuned in a specimen cup.Solution was dried on the lens.The optic was torn/split/cracked and cut into pieces, typical of insertion and removal.The lens was cleaned with klrp for further evaluation.The lens was allowed to dry and appears clear.Power and resolution testing could not be conducted due to the extensive optic damage.Complaint and product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Information was provided that the company, 16.5 diopter lens was replaced with a non-company intraocular lens, 16.5 diopter with a higher cylinder power.The manufacturer internal reference number is: (b)(4).